Table of Contents Author Guidelines Submit a Manuscript
Journal of Computer Systems, Networks, and Communications
Volume 2009 (2009), Article ID 409853, 14 pages
http://dx.doi.org/10.1155/2009/409853
Research Article

On Reliable Transmission of Data over Simple Wireless Channels

1Department of Computing Science, University of Alberta, Edmonton, AB, T6G 2E8, Canada
2School of Engineering Science, Simon Fraser University, Burnaby, BC, V5A 1S6, Canada

Received 1 August 2008; Accepted 4 January 2009

Academic Editor: Y.-M. Huang

Copyright © 2009 Pawel Gburzynski et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pawel Gburzynski, Bozena Kaminska, and Ashikur Rahman, “On Reliable Transmission of Data over Simple Wireless Channels,” Journal of Computer Systems, Networks, and Communications, vol. 2009, Article ID 409853, 14 pages, 2009. doi:10.1155/2009/409853